# SDR AALA991069

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 2840 · Fuel Indicating System
- Part: Trim Unit
- Part number: 421505
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

MIA - FLT 2104 - EN ROUTE BZE-MIA, FUEL QTY GAUGE FOR NR 2 TANK FLUCTUATED AND INDICATED A DECREASING FUEL SUPPLY AT AT GREATER RATE THAN FUEL USAGE FROM TANKS 1 AND 3.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED MIA WITHOUT INCIDENT.  NR 2 FUEL TANK AND SUPPLY LINES INSPECTED FOR LEAKS.  NONE FOUND.  REPLACED NR 2 FUEL SYSTEM DIGITAL CALIBRATION TRIM UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
